# SDR WX0A2025072332508

- Difficulty date: July 21, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 56,926 hours, 35,182 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA REPORT LOUD SQUEAL COMING FROM EMERGENCY EXITS RIGHT SIDE. SEE PREVIOUS HISTORY / PERFORMED AMM 05-53-00-780-002-A01. FOUND R/H FWD OVER WING EMER EXIT DOOR SEAL TO BE DAMAGED. REMOVED & REPLACED W/REF TO AMM 52-21-18-960-003-A. FOUND R/H AFT OVER WING EMER EXIT DOOR OUTSIDE HANDLE ASSY GASKET DAMAGED. REMOVED & REPLACED W/REF TO AMM 52-21-11-000-002-A & AMM 52-21-11-400-002-A. LEAK CHECK GOOD. NO SQUEAL PRESENT AT THIS TIME."
